# SDR IPXA2014032682412

- Difficulty date: March 2, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 79,846 hours, 14,390 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Part number: BAC14942062024
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C, MAIN DECK BS 760 TENSION TIE TO FRAME ATTACHMENT FOUND CRACKED.   REPAIRED IAW SRM 53-20-30-2R,  REPAIR 1 FIG 201, REV 68.  MAJOR REPAIR.
